# SDR SIMA20220507003

- Difficulty date: May 7, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N234JW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000566
- Aircraft time: 14,910 hours, 9,803 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING SPAR 1 CRACKED AT OUTB TIP. MAJOR REPAIR. REPLACEMENT OF WING TIP INBOARD SPAR I WITH REINFORCED SPAR SECTION - RH WINGLET. PN 171-16240-408, SN 0000896457, WING TIP ASSY
